MAUDE Adverse Event Report: AIZU OLYMPUS CO., LTD. URETERO-RENO FIBERSCOPE

AIZU OLYMPUS CO., LTD. URETERO-RENO FIBERSCOPE
Model Number URF-P7R
Medical Device Problem Codes Device Reprocessing Problem (1091); Poor Quality Image (1408)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the fiberscope displayed a blurry/unclear image, and that the scope was processed without the gas cap on.The issue occurred during reprocessing.There was no patient involvement.
 
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the device evaluation and legal manufacturer's final investigation. a review of the device history record found no deviations that could have caused or contributed to the reported issue.It has been over 1 year since the subject device was manufactured.The device was returned to olympus for inspection.Since the reported issue could not be reproduced, it could not be confirmed.Based on the results of the investigation, a definitive root cause could not be determined.However, it is likely that there was a difference in recognition on device handling or reprocessing steps between olympus recommendation and the user.The event can be prevented by following the instructions for use (ifu): preventive measure is described in ifu: urf-p7r reprocessing manual chapter 5 reprocessing the endoscope.Olympus will continue to monitor field performance for this device. .
 
Event or Problem Description
It was reported that during the reprocessing of the fiberscope, it was processed without the gas cap on.There was no patient involvement.

Brand Name
URETERO-RENO FIBERSCOPE
Common Device Name
URETERO-RENO FIBERSCOPE
Manufacturer (Section D)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima 965-8 520
JA  965-8520
Manufacturer (Section G)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key19277325
Report Number9610595-2024-09417
Device Sequence Number6358849
Product Code FGB
UDI-Device Identifier04953170435102
UDI-Public04953170435102
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K181451
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 06/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberURF-P7R
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/19/2024
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/19/2024
Supplement Date Received by Manufacturer06/24/2024
Initial Report FDA Received Date05/09/2024
Supplement Report FDA Received Date06/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/05/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown